# SDR AALA2018051509009

- Difficulty date: May 8, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737823
- Aircraft serial: 33219
- Aircraft time: 20,854 hours, 8,443 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FLAMES FROM THE NR 1 ENGINE WHILE TAXIING,  REPORTED BY MULTIPLE PASSENGERS SITTING ON THE LEFT SIDE OF AIRCRAFT,  AFT OF ENGINE. SMOKE IN CABIN WAS ALSO NOTICED.   MAINTENANCE PERFORMED TROUBLESHOOTING IAW MCM 05-96-70. FOUND NO TRACE OF SMOKE, FUMES OR FIRE.  THE AIRCRAFT WAS GROUNDED.
